# SDR ABXA9800575

- Difficulty date: May 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57696001
- Condition: Corrosion
- Location: Ws 610
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE UPPER SKIN AT STATION XFS 610 HAS HEAVY CORROSION AND IS CRACKED.  REPAIRED IAW DC8 SRM 52-2-1 AND 51-1-21.
